Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Stable radially symmetric and azimuthally modulated vortex solitons supported by localized gain

Autor
Lobanov, V.; Kartashov, Y.V.; Vysloukh, V.A.; Torner, L.
Tipus d'activitat
Article en revista
Revista
Optics letters
Data de publicació
2011-01
Volum
36
Número
1
Pàgina inicial
85
Pàgina final
87
DOI
https://doi.org/10.1364/OL.36.000085 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/105676 Obrir en finestra nova
URL
https://www.osapublishing.org/ol/abstract.cfm?uri=ol-36-1-85 Obrir en finestra nova
Resum
We discover that a spatially localized gain supports stable vortex solitons in media with cubic nonlinearity and two-photon absorption. The interplay between nonlinear losses and gain in amplifying rings results in the suppression of otherwise ubiquitous azimuthal modulation instabilities of radially symmetric vortex solitons. We find that the topology of the gain profile imposes restrictions on the maximal possible charge of vortex solitons. Symmetry breaking occurs at high gain levels, resulti...
Citació
Lobanov, V., Kartashov, Y.V., Vysloukh, V.A., Torner, L. Stable radially symmetric and azimuthally modulated vortex solitons supported by localized gain. "Optics letters", Gener 2011, vol. 36, núm. 1, p. 85-87.
Grup de recerca
FOTONICA - Grup de Recerca de Fotònica

Participants

  • Lobanov, Valery E.  (autor)
  • Kartashov, Yaroslav V.  (autor)
  • Vysloukh, Victor A.  (autor)
  • Torner Sabata, Lluis  (autor)